# SDR A6WA201543112

- Difficulty date: October 7, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 31,171 hours, 29,825 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Jammed
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN SERVICE DOOR FROM OUTSIDE OF ACFT.  FLIGHT ATTENDANT WAS ABLE TO OPEN FROM INSIDE OF ACFT.  FOUND SERVICE DOOR OUTER HANDLE JAMMING.  PERFORMED INTERNAL INSPECTION & LUBE SERVICE DOOR OUTER HANDLE IAW SUP 11-029B.  FOUND NO DAMAGE.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.
